# SDR AALA201512239002

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 44,376 hours, 25,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT ROW 8 ABC, LT SIDE EMER EXIT LIGHT INOPERATIVE.  R & R BAD TERMINAL CONNECTORS IAW ESPM 20-44-00.  OPERATIONAL CHECKED GOOD.
